Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Nodes and the Hodge conjecture

Author: R. P. Thomas
Journal: J. Algebraic Geom. 14 (2005), 177-185
Published electronically: March 15, 2004
MathSciNet review: 2092131
Full-text PDF

Abstract | References | Additional Information

Abstract: The Hodge conjecture is shown to be equivalent to a question about the homology of very ample divisors with ordinary double point singularities. The infinitesimal version of the result is also discussed.

References [Enhancements On Off] (What's this?)

  • [AK] A. Altman and S. Kleiman. Bertini theorems for hypersurface sections containing a subscheme. Commun. Algebra 7, 775-790 (1979).
  • [Cl] H. Clemens. Double solids. Adv. in Math. 47, 107-230 (1983).
  • [GH] P. Griffiths and J. Harris. Principles of algebraic geometry. Wiley, New York, 1978.
  • [Kl] S. Kleiman. Geometry on Grassmannians and applications to splitting bundles and smoothing cycles. Publ. Math., Inst. Hautes Étud. Sci. 36, 281-297 (1969).
  • [Sch] C. Schoen. Algebraic cycles on certain desingularized nodal hypersurfaces. Math. Ann. 270, 17-27 (1985).

Additional Information

R. P. Thomas
Affiliation: Department of Mathematics, Imperial College, 180 Queen’s Gate, London SW7 2AZ United Kingdom

Received by editor(s): May 22, 2003
Published electronically: March 15, 2004

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website